# SDR C2XA99BT008

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3222
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFT SMOKE ILLUMINATED ON TAXI. REMOVED AND REPLACED AFT SMOKE DETECTION. OPS CHECK GOOD IAW ATR JIC 26-15-00.  (M)
